MathSciNet Relay Station
MathSciNet bibliographic data
MR1231710 03C45 (03C35 05C80 22A05)
Hodges, Wilfrid; Hodkinson, Ian; Lascar, Daniel; Shelah, Saharon The small index property for $\omega$-stable $\omega$-categorical structures and for the random graph. J. London Math. Soc. (2) 48 (1993), no. 2, 204–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement